# SDR USAA2009041590895

- Difficulty date: March 23, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FUSELAGE FRAME WEB AT BS 1006, BETWEEN S27R TO S27L.  REPAIRED FUSELAGE FRAME WEB AT BS 1006, BETWEEN S27R TO S27L IAW B737 SRM 53-00-07 REPAIR 1.
